# SDR SWIA201025029

- Difficulty date: October 13, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N814SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15100
- Aircraft time: 10,850 hours, 6,246 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Link
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FORWARD MOUNT LINK ASSEMBLY PITTED.  (ENGINE CHANGE)  REPLACED LEFT ENGINE FORWARD MOUNT LINK ASSEMBLY.
